# SDR CAL951186

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 660/680
- Part time: 48,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER CORRODED AT FS 660 AND 680.  THE CORROSION WAS REMOVED AND A REPAIR SPLICE WAS FABRICATED AND INSTALLED IAW SRM 53-10-1, 53-00, 53-10-2, AND 51-10-2.  (M)
